# SDR REXA2013061701190

- Difficulty date: June 17, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N8747B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7747
- Aircraft time: 23,038 hours, 20,471 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Warning Message
- Condition: Illuminated
- Location: Fire Bottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PERFORMED AN AIR RETURN DUE TO CARGO BOTTLE LOW MESSAGE.  EMERGENCY WAS NOT DECLARED.  OPEN
